# SDR 96FDEA00256

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 65184071
- Condition: Corrosion
- Location: Bs 1030-1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN, BULGE IN SKIN AT KEEL BEAM STR 29L BS 1050 TO 1030.  REMOVED CORROSION ON KEEL BEAM BS 1030 TO 1050  STR 29L, FOUND TO BE OUT LIMITS PER FEDEX SRM 53-10-1.  REMOVED FRAMES BS 970, 990, 1010, 1050, 1070 AND 1030.  REMOVED KEEL BEAM, INSTALLED NEW KEEL BEAMS AND REINSTALLED FRAMES BS 970, 990, 1010, 1050, 1070 AND 1030 IAW FEDEX EO 7-5310-7-23560 PART 1 AND 7-5310-7-23560 PART 6.
